# SDR QXEA2013032800715

- Difficulty date: March 28, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD SEAT TRACK NR 19 HAS AREAS OF CORROSION.  REMOVED CORROSION FROM SEAT TRACK IAW SRM  53-20-49-02-02 REV 12.   FOUND TO BE OUT OF LIMITS IAW SRM 53-20-49-02-02, REV 12.   CONFIRMED AFFECTED AREAS CRACK FREE NTM 51-00-06-910-801, PT 1, REV 9.   APPLIED ALODINE TO BLENDED AREAS IAW SRM 51-21-10-02-01, REV 12.
